The PelŁczyński property for tight subspaces

Research output: Contribution to journalArticlepeer-review

12 Scopus citations


We show that ifXis a tight subspace ofC(K) thenXhas the PelŁczyński property andX* is weakly sequentially complete. We apply this result to the spaceUof uniformly convergent Taylor series on the unit circle and using a minimal amount of Fourier theory prove thatUhas the PelŁczyński property andU* is weakly sequentially complete. Using separate methods, we proveUandU* have the Dunford-Pettis property. Some results concerning pointwise bounded approximation are proved for tight uniform algebras. We use tightness and the PelŁczyński property to make a remark about inner functions on strictly pseudoconvex domains in Cn.

Original languageEnglish
Pages (from-to)86-116
Number of pages31
JournalJournal of Functional Analysis
Issue number1
StatePublished - Aug 1 1997


Dive into the research topics of 'The PelŁczyński property for tight subspaces'. Together they form a unique fingerprint.

Cite this